Ok, again, TMI but I am getting really worried. I'm on vacation 4 hours away from home, coming home tomorrow after a wonderful week in the mountains of Vermont with my honey - I'm thinking of going to the doctors over this when I get home.
I had a great recovery, today is 7 wks post op from LSH. I never had bowel movement problems throughout the first few weeks of recovery. I stopped the narcotic pain pills at about 2 wks post op - didnt need them anymore. However, I have been taking Motrin 600 prescription strength.
It started two weeks ago where I became constipated - never had this problem before, even through consistent narcotic use (2 wks out of the month for a year!) - I get off the darn things feel great and now I get constipation?? I also feel like I may have my first hemoroid (never even got one of those through pregnancy and delivery years ago) ... so, I've had that itchy, sore discomfort, and then this morning, after a tough bowel movement, I noticed a LOT of blood on the toilet paper. After that initial wipe there was no more blood ... I keep checking. I am scared. This never happened to me before. I am 43 years old.
I started taking Colace again. Also, being on vacation, I am not eating the best nutritionally.
Can anyone shed some light on this? Is this a common thing to happen (body sluggish) where the body is still trying to get back to normal? I am freaked out right now.
Could you put a call into your dr? At least telling him/her what is going on and asking if you should go to an urgent care center would probably make you feel better. It does sound like hemorrhoids but it might be good to get it checked .
What a bummer that this has to happen on vacation. I hope things get better so that you can relax!!
If your diet changed, it can cause constipation, which can cause hemorrhoids. Also, mountain air can be drying, so make sure you are drinking lots of water. If you had to ride much to get there, that can slow things down, too.